Previous |  Up |  Next


universal completion; metric space; uniform space
A criterion for the existence of an initial completion of a concrete category $\bold K$ universal w.r.t\. finite products and subobjects is presented. For $\bold K=$ metric spaces and uniformly continuous maps this completion is the category of uniform spaces.
[A] Adámek J.: Theory of Mathematical Structures. Reidel Publ. Comp., Dordrecht, 1983. MR 0735079
[AHS] Adámek J., Herrlich H., Strecker G.E.: Least and largest initial completion. Comment. Math. Univ. Carolinae 20 (1979), 43-75. MR 0526147
[C] Čech E.: Topological Spaces. Academia Prague, 1966. MR 0211373
[E] Ehersmann A.E.: Partial completions of concrete functors. Cahiers Topo. Géom. Diff. 22 (1981), 315-328. MR 0649079
[H] Herrlich H.: Initial completions. Math. Z. 150 (1976), 101-110. MR 0437614 | Zbl 0319.18001
[PRRS] Pelant J., Reiterman J., Rödl V., Simon P.: Ultrafilters on $ømega $ and atoms in the lattice of uniformities I. Topology and Appl. 30 (1988), 1-17. MR 0964058
Partner of
EuDML logo